# SDR CALA2013092391374

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,722 hours, 7,255 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARM DISARM LEVER WILL NOT MOVE TO ALL THE WAY DOWN POSITION.  BLOCKED THE UNUSABLE SEATS & DOOR IAW MEL 5211J.  CONFIRMED THE DOOR IS CLOSED.
